MAUDE Adverse Event Report: KARL STORZ SE & CO. KG INNER TUBE FOR 27040 SD/SL; Powered Laser Surgical Instrument

KARL STORZ SE & CO. KG INNER TUBE FOR 27040 SD/SL; Powered Laser Surgical Instrument
Model Number 27040XAL
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to our us facility, and will later be forwarded to the manufacturing site for investigation.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.This event is filed under internal complaint id (b)(4).Cross reference complaint id (on the 27068cd bridge as a coconmitant item): (b)(4).
 
Event or Problem Description
It was reported that "combination of 27040xal and 27068cd bridge caused poor image on screen".It was confirmed that there was no patient injury or impact due to the reported issue and the surgeon was able to complete the procedure without delay.No negative impact in state of health reported.Cross reference complaint id (on the 27068cd bridge as a coconmitant item): (b)(4).

Brand Name
INNER TUBE FOR 27040 SD/SL
Common Device Name
Powered Laser Surgical Instrument
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
4242188247
MDR Report Key23281755
Report Number9610617-2025-01785
Device Sequence Number15664475
Product Code GEX
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K230535
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number27040XAL
Device Catalogue Number27040XAL
Device Lot NumberOK01
Date Returned to Manufacturer10/13/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2025
Supplement Date Received by Manufacturer09/04/2026
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
27068CD__DATE CODE RU03
Patient SexMale